# SDR ALGA2012051801

- Difficulty date: May 18, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N884AL
- Make and model: Skrsky S76C
- Aircraft serial: 760721
- Aircraft time: 2,176 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Tripod
- Part number: 0401277060
- Part serial: AN504S
- Condition: Cracked
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COURSE OF FLUORESCENT PENETRANT INSP, A CRACK WAS NOTED BEYOND REPAIRABLE LIMITS.
